# SDR DHL2008752609

- Difficulty date: February 26, 2008
- Submitted: March 2, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 NOSE COWL O/B T/E SKIN CRACKED ABOVE COWL LATCH.  INSTALLED REPAIR IAW B727 SRM 54-30-2 FIG 1.
